Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 130, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A description of all globally idempotent threads with zero
Charles R. Storey.
Trans. Amer. Math. Soc. 130 (1968), 185-207
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217205
Functors of Artin rings
Michael Schlessinger.
Trans. Amer. Math. Soc. 130 (1968), 208-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217093
A characterization of the double point structure of the projection of a polygonal knot in regular position
L. B. Treybig.
Trans. Amer. Math. Soc. 130 (1968), 223-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217789
Prime mappings
L. B. Treybig.
Trans. Amer. Math. Soc. 130 (1968), 248-253
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0217790
A theorem on Riesz groups
J. Roger Teller.
Trans. Amer. Math. Soc. 130 (1968), 254-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224521
Schauder bases and Köthe sequence spaces
Ed Dubinsky and J. R. Retherford.
Trans. Amer. Math. Soc. 130 (1968), 265-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0232184
On constructing distribution functions: With applications to Lommel polynomials and Bessel functions
Daniel Maki.
Trans. Amer. Math. Soc. 130 (1968), 281-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219769
Approximation and Schoenflies extension of $C^{m}$-diffeomorphisms $(m≥0)$
Jerome L. Paul.
Trans. Amer. Math. Soc. 130 (1968), 298-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220259
On the classification of transitive effective actions on Stiefel manifolds
Wu-yi Hsiang and J. C. Su.
Trans. Amer. Math. Soc. 130 (1968), 322-336
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221529
Isomorphisms of simple Lie rings
Eugene A. Klotz.
Trans. Amer. Math. Soc. 130 (1968), 337-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223418
A fixed-point theorem for inward and outward maps
Benjamin R. Halpern and George M. Bergman.
Trans. Amer. Math. Soc. 130 (1968), 353-358
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221345
Components of invertible elements in quotient algebras of operators
L. A. Coburn and A. Lebow.
Trans. Amer. Math. Soc. 130 (1968), 359-365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223901